# SDR QMLA2022053120030

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N353A
- Make and model: Airbus A300*
- Aircraft serial: 4996
- Aircraft time: 3,897 hours
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: B96B16501
- Part serial: L98515
- Condition: Used
- Location: Zone 100
- Stage of operation: AA
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNFAMILIAR ODOR FROM DEMISTING VENTS, NOT TYPICAL ELECTRICAL SMELL. DURING CLIMB OUT, OBSERVED WHAT APPEARED TO BE TWO WISPS OF SMOKE COMING FROM THE DEMISTING VENTS. PARAMEDIC CONFIRMED WHAT I SAW, WE ASSUMED IT WAS SMOKE AND RETURNED TO BASE. UPON TALKING TO THE MECHANIC, HE INFORMED US THAT LUBRICATING SPRAY WAS APPLIED TO DEMISTING VALVE TWO DAYS PRIOR AND NO FLIGHTS HAD OCCURRED SINCE. THE DEMISTING VALVE WAS MEL'D AND AND REPLACEMENT HAS BEEN ORDERED
